MathSciNet Relay Station
MathSciNet bibliographic data
MR58861 (15,437b) 46.3X
Kato, Tosio Integration of the equation of evolution in a Banach space. J. Math. Soc. Japan 5, (1953). 208–234.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement